| Model Number |
FXS4008C |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
08/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure, one month after implant placement.Bone quality around the area was type iii, and oral hygiene around the implant was good.Peri-implantitis and pain were observed during the implant removal surgery.The patient will need another surgical intervention.